# SDR 2005FA0000750

- Difficulty date: May 1, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N421GW
- Make and model: Cessna 421B
- Aircraft serial: 421B0873
- Engine: Cont GTSIO520H
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: D113199
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER INOPERATIVE.  (K)
